Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Hair fall, linchen planus, fading spots. How to prevent hair fall?

Hi,my age is 40 years ,im lady with falling hairs..im skin allergic and diagnosed with lican planus..cz its in family history..lican is controled ..cz it erupts with extreme dipresssion n tension but it is controled,no new eruption and old spots are fading..but hairs are still falling..plz tell me how to stop falling hairs.i have to take antiallergic for skin allegry on alternate day .
Asked On : Sun, 7 Oct 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication
Dermatologist 's  Response
HI,
Thanks for writing in HCM.
Hair loss can occur due to stress and tensions.
You need to learn relaxing techniques .Also you can take multivitamin tablets and hair growth serum application for stopping hair growth.
I recommend you to visit a dermatologist for proper diagnosis and treatment.
Regards.
DrSudarshan
MD
Dermatology
Answered: Fri, 28 Jun 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor